# SDR VNAA20231128001

- Difficulty date: October 11, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH670318259S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICKPLATE AND MID CAP AT SURROUND STRUCTURE PASSENGER DOOR.  CORROSION REMOVED PER CRJ900 SRM 51-21-06-001-001-A01;  WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-001-A02 AND WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND PER CRJ900 SRM 51-41-02-001-001-A01
